# SDR AALA202108231834

- Difficulty date: August 11, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 58,624 hours, 24,200 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Condition: Faulted
- Location: L1
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT FL 340 CRUISE, ELECTRICAL ARCING SOUND FROM THE L1 WINDOW. **SUPPLEMENTAL REPORT: REPLACED L1 WINDOW WITH SERVICEABLE UNIT IAW WORKCARD 08L21056003, OPS CHECK GOOD.** (CLOSED)
